MathSciNet Relay Station
MathSciNet bibliographic data
MR2801608 11Y11 (11A51 11G20)
Tsumura, Yu Primality tests for $2^p\pm 2^{(p+1)/2}+1$ using elliptic curves. Proc. Amer. Math. Soc. 139 (2011), no. 8, 2697–2703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement